# SDR 2001UALA02476

- Difficulty date: December 30, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 23,051 hours, 4,488 cycles
- Engine: Pwa PW4077
- Engine time: 21,929 hours, 4,428 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, J, A

## Discrepancy

EN ROUTE NR 2 ENG FIRE INDICATION.  ENG SHUTDOWN & ACFT DIVERTED.  DUMPED FUEL & LANDED UNDER AMBER ALERT.  ENG INSPECTED FOR EVIDENCE OF FIRE & OVERHEAT CONDITIONS, NONE FOUND.  FIRE WARN SYS TEST PASSED.  NO MX MESSAGE FAULTS RECORDED.  THE HIGH POWER ENG RUN AT BGR & SUBSEQUENT FERRY FLIGHT BACK TO ORD, DID NOT DUPLICATE THE FIRE INDICATION.  THE ITEMS REMOVED AS PRECAUTIONARY:  FODC CARD, DUCT VENT VALVE (ALTHOUGH, GASKET WAS FOUND DAMAGED), & UPPER FIRE LOOP HAVE ALL CHECKED OK PER SHOP.  THE A/C WAS INSPECTED FOR FIRE WARNING WIRE INTERFERENCE DESCRIBED ON 777-SL-24-032.  THE A/C CHECKED OUT CLEAN.  QAR & FDR INFORMATION HAS BEEN COMPILED & WILL BE FWD'D TO BOEING FOR ANALYSIS.
